# SDR HDNA610E

- Difficulty date: June 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N911KB
- Make and model: Urocop EC135P1
- Aircraft serial: 0013
- Engine: Pwa PW206A
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Ring
- Part number: LN47112B
- Condition: Missing
- Location: Cyclic Stick
- Part time: 2,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HUR INSPECTION, FOUND A RETAINING RING MISSING.  THE RING SECURES A BELLCRANK TO THE CYCLIC SHAFT ASSEMBLY.  THIS ALLOWED THE BELLCRANK TO SHIFT UP AND DOWN ON THE SHAFT APPROX 0.5 INCH.  WHEN THE BELLCRANK SHIFTS UP IT CONTACTS BRACKET PN L671M 1005240 WHICH PREVENTS THE BELLCRANK FROM COMMING OFF OF THE SHAFT.
